Un théorème d'algèbre

T. J. Stieltjes Leyde

TBD mathscidoc:1701.33097

Acta Mathematica, 6, (1), 319-320, 1885.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:36 uploaded by actaadmin ] [ 67 downloads ] [ 0 comments ]
@inproceedings{t.1885un,
  title={Un théorème d'algèbre},
  author={T. J. Stieltjes},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202936671960806},
  booktitle={Acta Mathematica},
  volume={6},
  number={1},
  pages={319-320},
  year={1885},
}
T. J. Stieltjes. Un théorème d'algèbre. 1885. Vol. 6. In Acta Mathematica. pp.319-320. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202936671960806.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved